Detail publikace

Smith normal form of a matrix of generalized polynomials with rational exponents

Originální název

Smith normal form of a matrix of generalized polynomials with rational exponents

Anglický název

Smith normal form of a matrix of generalized polynomials with rational exponents

Jazyk

en

Originální abstrakt

It is proved that generalized polynomials with rational exponents over a commutative field form an elementary divisor ring; an algorithm for the computing the Smith normal form is derived and implemented.

Anglický abstrakt

It is proved that generalized polynomials with rational exponents over a commutative field form an elementary divisor ring; an algorithm for the computing the Smith normal form is derived and implemented.

BibTex


@article{BUT47348,
  author="Miroslav {Kureš} and Ladislav {Skula}",
  title="Smith normal form of a matrix of generalized polynomials with rational exponents",
  annote="It is proved that generalized polynomials with rational exponents over a commutative field form an elementary divisor ring; an algorithm for the computing the Smith normal form is derived and implemented.",
  address="Maria Curie Sklodowska University",
  chapter="47348",
  institution="Maria Curie Sklodowska University",
  journal="Annales Universitatis Mariae Curie Sklodowska",
  number="1",
  volume="62",
  year="2008",
  month="december",
  pages="81--90",
  publisher="Maria Curie Sklodowska University",
  type="journal article - other"
}